# SDR ERAA062564

- Difficulty date: May 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Armature
- Part number: 230322111
- Condition: Failed
- Location: Start/Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHAULED BY FUTURE AVIATION ON WORK ORDER NR  99-2-1049 AND RETURNED TO ERA 3-9-99.   ARMATURE FAILED GENERATE TEST WHEN INSTALLED ON GENERATOR.
